arrow
Volume 20, Number 5
Previous Issue Next Issue

Peter Görtz

J. Comp. Math., 20 (2002), pp. 449-460.

Preview Full PDF 515 7716 Abstract

Yi-Fa Tang

J. Comp. Math., 20 (2002), pp. 461-478.

Preview Full PDF 545 7658 Abstract

Jian-Wei Hu & Cai-Hua Wang

J. Comp. Math., 20 (2002), pp. 479-490.

Preview Full PDF 538 7629 Abstract

Tie Zhang, Yan-Ping Li & Robert J. Tait

J. Comp. Math., 20 (2002), pp. 491-504.

Preview Full PDF 566 7640 Abstract

Li-Qun Cao, De-Chao Zhu & Jian-Lan Luo

J. Comp. Math., 20 (2002), pp. 505-518.

Preview Full PDF 550 7644 Abstract

Gui-Zhi Chen & Zhong-Xiao Jia

J. Comp. Math., 20 (2002), pp. 519-524.

Preview Full PDF 537 7743 Abstract

Si-Qing Gan & Geng Sun

J. Comp. Math., 20 (2002), pp. 525-532.

Preview Full PDF 543 7667 Abstract

Chang-Feng Ma, Guo-Ping Liang & Shao-Peng Liu

J. Comp. Math., 20 (2002), pp. 533-542.

Preview Full PDF 531 7508 Abstract

Hui Feng & Long-Jun Shen

J. Comp. Math., 20 (2002), pp. 543-550.

Preview Full PDF 516 7570 Abstract

Ji-Ming Wu & Long-Jun Shen

J. Comp. Math., 20 (2002), pp. 551-560.

Preview Full PDF 551 7517 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard